# SDR COEA2022060206911

- Difficulty date: April 7, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp 262A12NORD
- Aircraft serial: 045
- Aircraft time: 39,547 hours, 47,427 cycles
- System (JASC): 5700 · Wing Structure
- Part: Flange
- Part number: S57110753200
- Part serial: NA
- Condition: None
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 235607 NR 500022 HEAVY CHECK   COE/MAJOR REPAIR: L/H WING REAR SPAR LOWER SURFACE FLANGE AT RIB 8, UPPER FITTING INBOARD HOLE HAS A FLAW INDICATION. CORRECTIVE ACTION: REPAIRED PER SRAS ES_0158358_01...18954 ISSUE A, DATED 5/13/2022.
